Vol. 18, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18, Issue 1
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Tits arrangements on cubic curves

Michael Cuntz and David Geis

Vol. 18 (2020), No. 1, 7–24
Abstract

We classify affine rank three Tits arrangements whose roots are contained in the locus of a homogeneous cubic polynomial. We find that there exist irreducible affine Tits arrangements which are not locally spherical.

Keywords
simplicial arrangement, affine, cubic
Mathematical Subject Classification 2010
Primary: 20F55, 17B22, 52C35
Milestones
Received: 17 August 2018
Revised: 13 December 2019
Accepted: 28 February 2020
Published: 10 March 2020
Authors
Michael Cuntz
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
Germany
David Geis
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
Germany